Hello again!

iVillage Member
Registered: 12-15-2011
Hello again!
2
Thu, 01-23-2014 - 8:17pm

Well, I have officially stopped my birth control (Nuvaring) this month. I had a very light TOM in January, which I was extremely glad for since the time right after my surgery was awful. Things were going ok until Tuesday night when I started bleeding again, way before my next period. It turned brown the rest of this week and then this afternoon it briefly went bright red and back to brown. So not sure if it's my body trying to get itself together after the birth control or what. I do have other things going on, like I started the Atkins diet 3 weeks ago, as well as exercising. That also affects your body. So I'm just going to track things and see how I do in the next few months. It's kind of annoying and frustrating TTC when this is going on. Oh well! I'll let you know how things are. 

Gwenn

Avatar for Cmmelissa
iVillage Member
Registered: 11-13-2008
Thu, 01-30-2014 - 9:43am
Hi Gwenn! I would be it's your body still adjusting to the change in hormone levels. How has it been the past week?

Avatar for Cmmelissa
iVillage Member
Registered: 11-13-2008
Thu, 01-30-2014 - 9:46am

Hi Gwenn!  I would be it's your body still adjusting to the change in hormone levels.  How has it been the past week?